# SDR DALA2025063004855

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,193 hours, 41,361 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 DTE, 624256-14AD. CORRECTIVE ACTION: ACCOMPLISH DTE FOR ERA 622844-14AD (1033944)
